# SDR 99FDEA00243

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208232
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) UNDER NUTPLATE, LOWER SURFACE OF BS 1148 UPPER CHORD, RBL 57, WL 207.5.  *S/D*  REPAIRED FLOORBEAM IAW FEDEX EA 7-5310-46923.
